January 12, 2018 / 10:53 PM / a year ago

BRIEF-Tesaro Says Anaphylactic Shock, Other Hypersensitivity Reactions Reported For Varubi Injectable Emulsion

Jan 12 (Reuters) - Tesaro Inc:

* TESARO ANNOUNCES UPDATES TO THE U.S. PRESCRIBING INFORMATION FOR VARUBI (ROLAPITANT) INJECTABLE EMULSION

* TESARO INC - CHANGES TO LABELING INCLUDE MODIFICATIONS TO CONTRAINDICATIONS, WARNINGS AND PRECAUTIONS, AND ADVERSE REACTIONS SECTIONS

* TESARO - ANAPHYLAXIS, ANAPHYLACTIC SHOCK HAVE BEEN REPORTED FOR VARUBI INJECTABLE EMULSION POSTMARKETING SETTING, SOME REQUIRING HOSPITALIZATION

* TESARO - OTHER “SERIOUS” HYPERSENSITIVITY REACTIONS HAVE ALSO BEEN REPORTED FOR VARUBI INJECTABLE EMULSION POSTMARKETING SETTING

* TESARO - MOST REACTIONS HAVE OCCURRED DURING OR SOON AFTER INFUSION OF VARUBI INJECTABLE EMULSION AND WITHIN FIRST FEW MINUTES OF ADMINISTRATION Source text for Eikon: Further company coverage:

0 : 0
  • narrow-browser-and-phone
  • medium-browser-and-portrait-tablet
  • landscape-tablet
  • medium-wide-browser
  • wide-browser-and-larger
  • medium-browser-and-landscape-tablet
  • medium-wide-browser-and-larger
  • above-phone
  • portrait-tablet-and-above
  • above-portrait-tablet
  • landscape-tablet-and-above
  • landscape-tablet-and-medium-wide-browser
  • portrait-tablet-and-below
  • landscape-tablet-and-below